# SDR IPXA2015011985320

- Difficulty date: January 14, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD SYS QTY LOSS, EMERGENCY DECLARED,  LANDING AND TAXI IN WERE UNEVENTFUL.   INSTALLED RT ELEVATOR HYD LINE AT RT HORIZONTAL L/E IAW IPS 27-33-15-01, ITEM 275. PERFORMED PERMANENT PIPING, RING LOCK UNION INSTALLATION REPAIR IAW AMM 20-10-01-300-810. OPERATED RT ELEVATOR, NO LEAKS.
